Web of Science: 1 citations, Scopus: 1 citations, Google Scholar: citations
Maximizing entropy of cycles on trees
Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Juher, David (Universitat de Girona. Departament d'Informàtica i Matemàtica Aplicada)
King, Deborah M. (University of Melbourne. Departament of Mathematics and Statistics)
Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2013
Abstract: In this paper we give a partial characterization of the periodic tree patterns of maximum entropy. More precisely, we prove that each periodic pattern with maximal entropy is irreducible and simplicial. Moreover, it is also maximodal in the sense that for every monotone representative of the pattern every periodic point is a "turning point".
Abstract: In this paper we give a partial characterization of the periodic tree patterns of maximum entropy. More precisely, we prove that each periodic pattern with maximal entropy is irreducible and simplicial. Moreover, it is also maximodal in the sense that for every monotone representative of the pattern every periodic point is a "turning point".
Note: Número d'acord de subvenció MEC/MTM2008-01486
Note: Número d'acord de subvenció MEC/MTM2011-26995-C02-0
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Tree maps ; Patterns ; Topological entropy
Published in: Discrete and continuous dynamical systems. Series A, Vol. 33 Núm. 8 (2013) , p. 3237-3276, ISSN 1553-5231

DOI: 10.3934/dcds.2013.33.3237


Preprint
38 p, 705.8 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2019-11-05



   Favorit i Compartir